Alert archive / Kansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 215, NWS Goodland, KS

August 25, 2021Logan County, Wallace County, Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 25, 2021, 7:17 PM CDT for Logan County, Wallace County, Wichita County, Kansas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2021, 7:17 PM CDT (00:17 UTC)
Expired
Aug 25, 2021, 8:00 PM CDT
In force
43 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Logan County, KS, Wallace County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 75 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 7:50 PM CDTTSTM WND GST 759 W Russell Springs, KSCALLER REPORTED AN ESTIMATED 75 MPH WIND GUST.
Aug 25, 7:50 PM CDTHAIL 0.759 W Russell Springs, KSCALLER REPORTED HALF INCH TO PENNY SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1446 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2817 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

026 
WUUS53 KGLD 260017
SVRGLD
KSC109-199-203-260100-
/O.NEW.KGLD.SV.W.0215.210826T0017Z-210826T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
617 PM MDT Wed Aug 25 2021

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Northern Wichita County in west central Kansas...
  Southeastern Wallace County in west central Kansas...
  Southwestern Logan County in west central Kansas...

* Until 700 PM MDT/800 PM CDT/.

* At 616 PM MDT/716 PM CDT/, a severe thunderstorm was located 13
  miles north of Leoti, moving north at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northern Wichita, southeastern Wallace and southwestern Logan
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 10157 3870 10157 3870 10158 3900 10164
      3900 10110 3854 10115 3854 10155
TIME...MOT...LOC 0016Z 160DEG 13KT 3867 10139 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

024
2 follow-up statements
260 
WWUS53 KGLD 260034
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
634 PM MDT Wed Aug 25 2021

KSC203-260043-
/O.CAN.KGLD.SV.W.0215.000000T0000Z-210826T0100Z/
Wichita KS-
634 PM MDT Wed Aug 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WICHITA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3900 10164 3900 10110 3870 10113 3870 10158
TIME...MOT...LOC 0033Z 175DEG 16KT 3878 10136 

$$

KSC109-199-260100-
/O.CON.KGLD.SV.W.0215.000000T0000Z-210826T0100Z/
Wallace KS-Logan KS-
634 PM MDT Wed Aug 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
MDT/800 PM CDT/ FOR SOUTHEASTERN WALLACE AND SOUTHWESTERN LOGAN
COUNTIES...

At 633 PM MDT/733 PM CDT/, a severe thunderstorm was located 13 miles
southwest of Russell Springs, or 20 miles north of Leoti, moving
north at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wallace and Russell Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3900 10164 3900 10110 3870 10113 3870 10158
TIME...MOT...LOC 0033Z 175DEG 16KT 3878 10136 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

024
737 
WWUS53 KGLD 260044
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
644 PM MDT Wed Aug 25 2021

KSC109-199-260100-
/O.CON.KGLD.SV.W.0215.000000T0000Z-210826T0100Z/
Wallace KS-Logan KS-
644 PM MDT Wed Aug 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
MDT/800 PM CDT/ FOR SOUTHEASTERN WALLACE AND SOUTHWESTERN LOGAN
COUNTIES...

At 644 PM MDT/744 PM CDT/, a severe thunderstorm was located 10 miles
southwest of Russell Springs, or 22 miles east of Sharon Springs,
moving north at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Wallace and Russell Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3900 10164 3900 10110 3870 10113 3870 10158
TIME...MOT...LOC 0044Z 161DEG 19KT 3883 10134 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

024

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 7:03 PM CDT, 14 minutes earlier.

Area forecast discussion, Aug 25, 7:03 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
603 PM MDT Wed Aug 25 2021

.MESOSCALE DISCUSSION...
Issued at 553 PM MDT Wed Aug 25 2021

Key Message: Strong thunderstorms moving north. Main question is
how long will they last before they weaken.

A line of strong thunderstorms is progressing northward over West
Central Kansas. These storms developed along an outflow boundary
from prior convection. ML CAPE is around 2000j/kg and ML CIN is
around 25-50 j/kg. MU CAPE is 3000j/kg. Satellite imagery shows
the cloud tops not really getting any cooler. However the cold
cloud tops are expanding in coverage. Radar imagery shows the
outflow boundary moving north away from the storm activity that
is moving at 12 MPH or so.

As the storms move north the effective shear will increase.
However, as temperatures cool the environment will begin to
stabilize. Sounds don't indicate the storms become elevated. So
the question is how long will these storms last before they weaken
and end. Am thinking these storms will have another hour, two at
the most, before they end.

Meanwhile a LLJ nose will form to the west of the current storm
activity. Soundings show a potential for elevated convection in
East Central CO, so foresee storm activity shifting to the west as
they move northward. Confidence is on the low side that severe
thunderstorms will occur given the current trends in satellite and
radar. This is as good as the instability will be, so if storms
don't become severe in the next half hour or so, am doubtful they
will become severe later on in the evening when the elevated
instability and effective shear won't be as good.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 300 PM MDT Wed Aug 25 2021

Overview: An expansive upper level ridge will persist over the
Southern Plains and southern MS River Valley.. downstream of
persistent troughing aloft along the Pacific Coast. The Tri-State
area will remain situated on the N-NW periphery of the ridge.. at
the far southern fringe of the mid-latitude westerlies. In the
lower levels.. a weak/broad thermal low will persist in the lee of
the central Rockies.

In a rather stagnant synoptic pattern one would generally expect
little change in sensible weather conditions, however.. in such
close proximity to the mid-latitude westerlies, the Tri-State area
will, nevertheless, remain within the 'sphere of influence' of
small amplitude waves progressing northeastward from the
Intermountain West into the Northern Plains -- whether that
influence be direct or indirect. In general, well-above normal
temperatures and dry conditions are anticipated to persist.
Isolated afternoon and evening are possible during the aft/eve
hours Today and Thursday.. generally in northeast Colorado and
southwest Nebraska (in closer proximity to the mid-latitude
westerlies).

Convection Today: At 20Z, isolated diurnal convection was
developing invof a weak sfc cyclone /thermal low/ in far southwest
KS and far southeast CO.. as simulated reflectivity forecasts via
the HRRR and NAM NEST have suggested. Recent HRRR/ NAM NEST runs
have backed off on isolated development along the CO Front Range
and/or Palmer Divide late this afternoon.. perhaps due to
considerable convective inhibition assoc/w persistent stratus in
northeast CO. While effective deep layer shear is on the order of
35-40 knots invof the NE/KS border.. values sharply decrease with
southern extent into KS.. closer to the ridge aloft. Assuming
isold development does not occur in northern CO, organized
convection appears unlikely. South of I-70 -- mainly in
Greeley/Wichita counties -- strong insolation, near dry-adiabatic
SFC-H5 lapse rates, moderate instability, and extreme DCAPE
suggest that any high-based updrafts (short-lived, as they may
be) will be capable of producing brief severe downbursts.

Convection Thursday: Southwest flow aloft will modestly
strengthen over the central Rockies as cyclonic flow aloft
broadens/expands eastward from the Pacific Coast to the
Intermountain West.. yielding a somewhat deeper lee cyclone in
eastern CO.. and noticeably breezy south winds in western KS.
Expect a greater potential for convection (compared to today)..
with activity most likely emanating from the CO Front Range during
peak heating. With strong insolation, steep low-level/mid-level
lapse rates, moderate instability, and extreme DCAPE, any high-
based updrafts will be capable of producing damaging winds. At
this time, the greatest potential for organized severe weather
appears to be further north.. in central/northern Nebraska.. an
area more firmly entrenched in the mid-latitude westerlies.

.LONG TERM...(Friday through Wednesday)
Issued at 238 PM MDT Wed Aug 25 2021

At the start of the extended period, the CWA lies underneath a
trough yielding a mostly southwesterly flow during the Friday.
Models show redevelopment of the trough occurring near the far
western U.S./Canada border throughout Friday. On Saturday, the
southwesterly flow looks to continue as the redeveloped trough
progresses eastward into the Northern Plains region. A shortwave
disturbance appears to pass over the CWA during Saturday evening as
well. On Sunday, models depict the trough moving into the Great
Lakes region with a trailing ridge moving over the western CONUS
giving the CWA a westerly flow aloft. Another shortwave disturbance
is seen moving over the CWA on Sunday evening. Going into Monday,
the ridge continues to be the dominating feature over the central
CONUS with another trough building in the Pacific Northwest. On
Tuesday, forecast guidance shows the flow aloft turning
northwesterly as the upper air ridge in the central CONUS becomes
sandwiched between two upper air troughs. This pattern looks to
continue going into Wednesday with the GFS showing an upper air high
possibly forming over the CWA while the ECMWF does not currently
have this feature.

At the surface, the CWA looks to have some precipitation chances
during the long term period. While Friday looks to stay dry in the
CWA, the first chance for showers and thunderstorms appears to be
around Saturday afternoon and evening for the eastern half of the
CWA as a surface trough sets up in eastern CO. Sunday sees a slight
chance for showers and thunderstorms mostly for areas along and east
of KS-25 ahead of an approaching cold front that passes through the
CWA during the day though the timing of the frontal passage still
has some model uncertainty. Monday and Tuesday look to have minimal
precipitation chances being due to the upper air pattern. Wednesday
evening sees a possible return for showers and thunderstorms as
models show a possible surface low setting up in northeastern CO.
Elevated fire weather concerns are possible for areas along and west
of the CO border on Friday and Wednesday with minimum RH values
around or just below 20%. Near critical fire weather may be possible
for the same area on Tuesday with forecasted minimum RH values as
low as 15% are seen. Maximum wind gust speed may be the limiting
factor for fire weather conditions on these days, but the situation
will be monitored for changes in future model runs.

The Tri-State area should see high temperatures on Friday and
Saturday between the lower and upper 90s. On Sunday, daytime highs
cool to the lower to upper 80s with a cold front passage followed by
Monday's highs being in the lower to middle 90s. Tuesday's highs
expect to be in the middle to upper 90s while Wednesday's highs stay
in the lower to middle 90s. Tri-State area overnight lows for Friday
expect to be between the lower 60s and lower 70s with Saturday
seeing overnight lows in the middle 50s to the middle 60s. Overnight
lows for remainder of the long term period look to be in the upper
50s to middle 60s range.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 527 PM MDT Wed Aug 25 2021

VFR conditions forecast for the TAFs. A line of thunderstorms is
slowly moving north over West Central Kansas. At this time, do
not foresee these storms moving over KGLD. Current data is
indicating the storms should either end in the next hour or two or
shift to the west site as the storms move north. KMCK should not
have any storm activity.

Am not expecting the stratus that was over the sites earlier today
to return tonight.  Thursday both sites will have breezy south
winds.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

MESOSCALE...JTL
SHORT TERM...VINCENT
LONG TERM...076
AVIATION...JTL
Hazardous weather outlook, Aug 25, 9:29 AM CDT, 9 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
829 AM MDT Wed Aug 25 2021

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261430-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
829 AM MDT Wed Aug 25 2021 /929 AM CDT Wed Aug 25 2021/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms may develop across portions of the area late
this afternoon and evening, mainly in northeast Colorado and areas
south of Interstate 70 in northwest Kansas. Isolated severe storms
are possible, mainly between 4 PM and 10 PM MDT. Damaging winds are
the primary hazard. An isolated instance of large hail cannot be
ruled out, mainly in northeast Colorado.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Elevated fire weather conditions are possible during the afternoon
hours on Thursday, Friday and Saturday, mainly in eastern Colorado.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe or significant weather
to the National Weather Service in Goodland via social media or
telephone.

Vincent

In the hours before

Special weather statement, Aug 25, 5:58 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Goodland KS
558 PM CDT Wed Aug 25 2021

KSZ042-252330-
Wichita KS-
558 PM CDT Wed Aug 25 2021

...A strong thunderstorm will impact portions of southeastern Wichita
County through 630 PM CDT...

At 557 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Leoti, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern
Wichita County, including the following locations... Marienthal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3837 10135 3860 10131 3855 10113 3831 10113
TIME...MOT...LOC 2257Z 198DEG 7KT 3841 10122

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

024
Special weather statement, Aug 25, 6:01 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Goodland KS
501 PM MDT Wed Aug 25 2021

KSZ041-042-252330-
Wichita KS-Greeley KS-
501 PM MDT Wed Aug 25 2021

...A strong thunderstorm will impact portions of southwestern Wichita
and southeastern Greeley Counties through 530 PM MDT/630 PM CDT/...

At 501 PM MDT/601 PM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles southeast of Tribune, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Wichita and southeastern Greeley Counties, including the following
locations... Selkirk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3827 10177 3851 10176 3846 10139 3826 10152
      3826 10174
TIME...MOT...LOC 2301Z 198DEG 7KT 3832 10164

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

024
Local storm report, Aug 25, 6:26 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
526 PM MDT WED AUG 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     DUST STORM       3 W SELKIRK             38.46N 101.60W
08/25/2021                   GREELEY            KS   911 CALL CENTER

            GREELEY COUNTY DISPATCH REPORTED VISIBILITY
            REDUCED TO ONE-QUARTER MILE OR LESS ALONG KS
            HWY 96 DUE TO BLOWING DUST ASSOCIATED WITH
            OUTFLOW FROM STORMS IN THE AREA.

&&

KMK
Special weather statement, Aug 25, 6:28 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Goodland KS
528 PM MDT Wed Aug 25 2021

KSZ041-042-260000-
Wichita KS-Greeley KS-
528 PM MDT Wed Aug 25 2021

...Strong thunderstorms will impact portions of Wichita and Greeley
Counties through 600 PM MDT/700 PM CDT/...

At 528 PM MDT/628 PM CDT/, trained weather spotters reported strong
thunderstorms along a line extending from 7 miles west of Modoc to 10
miles southeast of Towner. Movement was north at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Leoti, Tribune, Horace, Selkirk and Marienthal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This thunderstorm will produce strong winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3870 10205 3870 10113 3832 10113 3826 10205
TIME...MOT...LOC 2328Z 200DEG 20KT 3848 10122 3833 10197

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

024
Special weather statement, Aug 25, 7:00 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Goodland KS
700 PM CDT Wed Aug 25 2021

KSZ028-042-260030-
Wichita KS-Logan KS-
700 PM CDT Wed Aug 25 2021

...A strong thunderstorm will impact portions of northern Wichita and
southern Logan Counties through 730 PM CDT...

At 700 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Leoti, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northern Wichita
and southern Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This thunderstorm will produce strong winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3888 10148 3882 10094 3870 10104 3870 10113
      3859 10113 3850 10120 3850 10147
TIME...MOT...LOC 0000Z 205DEG 21KT 3861 10127

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:00 PM CDTSpecial Weather StatementGLDLogan30 min
Aug 25, 7:57 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDLogan, Sherman, Thomas, Wallace63 min
Aug 25, 8:58 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDThomas34 min
Aug 25, 9:38 PM CDTSpecial Weather StatementGLDThomas37 min
Aug 25, 9:53 PM CDTSpecial Weather StatementGLDSheridan37 min
Aug 25, 10:21 PM CDTSpecial Weather StatementGLDSheridan24 min
Aug 25, 10:43 PM CDTSpecial Weather StatementGLDDecatur32 min
Aug 25, 11:16 PM CDTSpecial Weather StatementGLDDecatur29 min
Aug 25, 11:45 PM CDTSpecial Weather StatementGLDNorton30 min
Aug 26, 4:16 PM CDTSpecial Weather StatementGLDCheyenne, Sherman29 min
Aug 26, 4:45 PM CDTSpecial Weather StatementGLDCheyenne, Sherman60 min
Aug 26, 5:41 PM CDTSpecial Weather StatementGLDRawlins34 min
Aug 26, 6:06 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas39 min
Aug 26, 6:07 PM CDTSpecial Weather StatementGLDWallace23 min
Aug 26, 6:16 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDSherman, Thomas, Wallace44 min
Aug 26, 6:28 PM CDTSpecial Weather StatementGLDSherman32 min
Aug 26, 6:35 PM CDTSpecial Weather StatementGLDCheyenne40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.